tingling in groin area, is it from my medications?
I have been having urinary problems the past 3 months. I took 5 different antibiotics for UTI's, i've had a transvaginal ultrasound, pelvic exam, and everything said I was fine. I have been feeling better, but every now and then, I have this tingling feeling in my groin area, and it is very uncomfortable and will last for days, then go away. I saw a urologist, who did a cystoscopy and he said everything was fine, my bladder was fine, and my urinary tract was fine, and that as a urologist he could no longer help me. He suggested that I speak with my psychiatrist because of the medication I am on. I take lamictal, concerta, pristiq, seasonique, and zyrtec d everyday. But i'm just confused because I have taken these medicines for over 6 months now and have not had these problems. I just feel the urge to urinate and I have pressure on my pelvis sometimes. It is also accompanied by a feeling of anxiety or tightness in my chest. Does anyone else have these issues or know ANYTHING. Could I be allergic to something? or the medication?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.